MAUDE Adverse Event Report: ARTHREX, INC. TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER
Model Number TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on the field-provided images of the ar-2600fsb-2, batch 15414578, it was observed that the retractable jaw was damaged.This assessment includes all available supporting materials ¿ such as the returned device (if applicable), photographs, videos, event descriptions, and any additional field input.Arthrex has determined that the most likely cause of the damage is user error, attributed to excessive mechanical force applied during the reloading process.
 
Event or Problem Description
On 10/17/2025, a sales representative reported via email that the ar-7535 fiberlink 1.3 mm suture tape component in the ar-1665bcsl 4.75 mm biocomposite loop 'n' tack tenodesis implant system was used during a procedure.While passing the ar-7535 suture using the purple disposable instrument included in the kit, a portion of the retractable jaw broke off inside the patient.No foreign bodies remained in the patient after the issue.The instrument was fully intact upon opening.After grasping the suture and closing the jaw to pull it through the biceps, the suture was released.Upon attempting to reload the suture, it was observed that approximately 2 mm of the lower retractable jaw was missing.Additionally, during use of the ar-2600fsb-2 knotless fibertak speedbridge implant system, the packaging was found to be flimsy and prone to tearing across the center rather than along the side seams.Furthermore, the ar-13999hdn needle component within the same ar-2600fsb-2 kit broke during use.Specifically, the needle tip broke off around the (b)(6) pass while suturing through the rotator cuff.An x-ray confirmed that no foreign bodies remained in the patient.The procedure was completed using a tapered free needle.This incident occurred during an arthroscopic biceps tenodesis and rotator cuff repair on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/23/2025: the procedure was completed using a new ar-1665bcsl 4.75 mm biocomposite loop 'n' tack tenodesis implant system and an ar-7281 tapered curved needle (26 mm) without any issues.A delay of 30 minutes occurred due to the need for an x-ray to confirm whether any metal fragments remained in the patient, and an additional 30 minutes of anesthesia was administered during this delay.No fragments were found inside the patient; however, the broken piece of metal was not located outside the body either.No adverse effects have been reported.

Brand Name
TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23544188
Report Number1220246-2025-05062
Device Sequence Number21153273
Product Code MBI
UDI-Device Identifier00888867429864
UDI-Public(01)00888867429864(11)250402(17)290331(10)15414578
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTKL FBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-2
Device Lot Number15414578
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown